Heart Rhythm Community
Heart feels like it is jumping or fluttering at times?
About This Community:

This patient support community is for discussions relating to heart rhythm issues, arrhythmia, irregular heartbeat, implanted defibrillators, pacemakers, and tachycardia.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Heart feels like it is jumping or fluttering at times?

First off I want to say that I am female age 32, 5'10, and about 250 pounds. About a month and 1/2 ago I was diagnosed with Hypothyroidism and now been taking a pill every day. Before that I had a irregular bleeding problem were I would bleed heavy for 6 months straight sometimes. Then also found out I was anemic so now I am taking a iron pill everyday. During this time and before my legs and ancles have been swelling alot and I noticed a funny fluttering in my chest. It just happens every now and then a few times a day. Sometimes it feels like my heart beats real hard all of sudden for a few seconds then slows back down. It also does that strage fluttering feeling for a few seconds and goes back to normal. It worries me now because it does this every day. I do not exercise and work a sit down office job everyday. I want to start walking with my dog but now I am afraid I might have a heart attack if I do?!!
Any help or info would be great! Thank you.  
Related Discussions
3 Comments Post a Comment
Blank
Avatar_f_tn
Hi Landslide08.  Have you also mentioned this fluttering sensation to your doctor/s?  You know, it may be that after the Hypothyroidism and Anemia get under control with the help of your doctor and/or medication the fluttering sensation may dissapate.  

I have a friend that experienced fluttering in her chest and she was diagnosed with Hypothyrodism.  After she took her medication for it and got it under control, in her case, she no longer noticed the fluttering anymore.

I would inform the doctor first off; I bet he will tell you there is no need to worry about starting your walking.  

I understand the worry.  Try not to let the worry overwhelm you.  I believe that this is something that does have a solution.  And that you are able to overcome it.  

Have a blessed day in the Lord.    
Blank
Avatar_f_tn
Thank you for your comment. I did tell them but it always sounds fine when I am in there and they check it. They said it may take 6 months to really start fealing the difference with the medication. I am starting to feel better but just need to lose some of this weight. My husband and I want to have our first child and we think that the hypothyroid problem is what has been keeping us from having a child this last 11 years. Anyway, hopefully this fluttering will go away like you said and I will be happy. lol..

Take care. :-)
Blank
Avatar_f_tn
This is good that you are already starting to feel better!  I believe that after you've been on your medication for awhile; as, this all gets under control, the weight more than likely will begin to drop too and I am also believing with you that you are going to be able to have your child/children.

Have a blessed day.
Blank
Post a Comment
To
MedHelp Health Answers
Recent Activity
1236893_tn?1394988190
Blank
Things Killing Your Gut
3 hrs ago by gymdandee
1236893_tn?1394988190
Blank
gymdandee Great Comment
Apr 18
86819_tn?1378951092
Blank
Healthscreen results
Apr 16 by Bromley
Heart Rhythm Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
How to Silence Your Inner Critic an...
Apr 16 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eaters: How to Silence Yo...
Mar 26 by Roger Gould, M.D.Blank
1344197_tn?1392822771
Blank
Vaginal vs. Laparoscopic Hysterecto...
Feb 19 by J. Kyle Mathews, MD, DVMBlank
Top Arrhythmias Answerers
1423357_tn?1373023915
Blank
tom_h
Central, MA
1807132_tn?1318747197
Blank
michellepetkus
Chicago, IL
612551_tn?1247839157
Blank
Jerry_NJ
NJ
995271_tn?1312416925
Blank
itdood
PA
86819_tn?1378951092
Blank
Bromley
1569985_tn?1328251082
Blank
DeltaDawn23
Ann Arbor, MI